# SDR AALA201510049002

- Difficulty date: October 3, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 49,832 hours, 18,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER AT DOOR 4 LT MISSING.  REPLACED MISSING SIGN COVER.
